MathSciNet Relay Station
MathSciNet bibliographic data
MR2159693 (2006b:30035) 30C55 (30C75 33B15)
Barnard, Roger W.; Hadjicostas, Petros; Solynin, Alexander Yu. The Poincaré metric and isoperimetric inequalities for hyperbolic polygons. Trans. Amer. Math. Soc. 357 (2005), no. 10, 3905–3932 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement